# SDR 95ZZZX5774

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74BE
- Make and model: Pilats PC12
- Aircraft serial: 115
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: M060024
- Condition: Clogged
- Location: Power Pack
- Part time: 172 hours
- Component: 96038001151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND HYDRAULIC FILTER BYPASS INDICATOR TRIPPED.  RESET BUTTON, CYCLED GEAR, AND BUTTON TRIPPED AGAIN.  REPLACED FILTER TO FIX PROBLEM.  OLD FILTER WAS INSPECTED FOR CONTAMINATION, BUT NOTHING VISIBLE WAS FOUND.  FILTER COULD BE BLOWN THROUGH USING MOUTH.  FILTER MAY HAVE BEEN PARTIALLY RESTRICTED BY MICROSCOPIC PARTICLES.
